# SDR N6WA2013071202

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 22,729 hours, 16,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY FLOODLIGHT INOPERATIVE AT ROW 4.  R & R FLOOD LIGHT AT ROW 4 IAW AMM 33-51-09,  OP'S CHECKED GOOD AT THIS TIME.
